# SDR DALA1203480139

- Difficulty date: January 21, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- Engine time: 35,317 hours, 47,770 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T73213
- Condition: Cracked
- Location: Fuselage
- Part time: 35,317 hours, 47,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT STAB LWR GATE CUTOUT SKIN FOUND CRACKED.  REPAIR THE SKIN AS PER B767-300 SRM 53-80-01 REPAIR 3 FIG 201 CAT A REPAIR.
